# SDR CA000320019

- Difficulty date: February 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 8,579 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 860D10018ABC
- Condition: Failed
- Location: Te Flap
- Component: Te Flap Control, Eemco
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, THE FLAPS WERE SET TO 45 DEGREES AND THE CREW GOT A FLAPS FAIL WARNING. THE FLAPS STOPPED AT 34 DEGREES.  A RESET WAS ATTEMPTED WITHOUT SUCCESS.  MAINTENANCE TRACED THE PROBLEM TO A FAILED FLAP ELECTRONIC CONTROL UNIT AND REPLACED IT.
